Novel Biconical Antenna Configuration with Directive Radiation

File Size Format
73487_1.pdf 944Kb Adobe PDF View
Title Novel Biconical Antenna Configuration with Directive Radiation
Author Shahpari, Morteza; Kashani, F. Hojjat; Ameri, H.
Editor W.C. Chew
Year Published 2009
Publisher VSP
Citation Journal of Electromagnetic Waves and Applications, Vol. 23(2-3), pp. 239-245
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1163/156939309787604517
Copyright Statement Copyright 2009 EMW Publishing. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice